# SDR DXTA20110304531

- Difficulty date: March 29, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N833QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258433
- Aircraft time: 7,758 hours, 5,451 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Valve
- Condition: Frozen
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL TRANSFER VALVE FROZEN INFLIGHT AT FL380. WORKS OK ON GROUND
